Alert archive / Wisconsin / Wind Chill Advisories in 2016
Wind Chill Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Jan 12, 2016, 2:53 PM CST for 22 counties in Wisconsin. It took effect at Jan 12, 2016, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2016, 2:53 PM CST (20:53 UTC)
- In effect from
- Jan 12, 2016, 9:00 PM CST
- Expired
- Jan 13, 2016, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
261 WWUS43 KGRB 122053 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 253 PM CST TUE JAN 12 2016 ...BITTERLY COLD WIND CHILLS EXPECTED TONIGHT INTO WEDNESDAY MORNING... .TEMPERATURES ARE EXPECTED TO FALL BELOW ZERO ACROSS MOST OF THE AREA OVERNIGHT. THE COLD AIR WILL COMBINE WITH WEST WINDS TO PRODUCE WIND CHILLS IN THE 20 BELOW TO 30 BELOW ZERO RANGE THIS EVENING THROUGH MID MORNING ON WEDNESDAY. WIZ005-010-018-019-030-035-036-130500- /O.NEW.KGRB.WC.Y.0003.160113T0300Z-160113T1500Z/ VILAS-ONEIDA-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...MERRILL...TOMAHAWK...ANTIGO...WAUSAU...WESTON... MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER 253 PM CST TUE JAN 12 2016 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY. * WIND CHILL VALUES ARE EXPECTED TO BE IN THE 20 BELOW TO 30 BELOW ZERO RANGE. * WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A WARM COAT...HAT...AND GLOVES. && $$ WIZ011>013-020>022-031-037>040-045-048>050-073-074-130500- /O.NEW.KGRB.WC.Y.0003.160113T0600Z-160113T1500Z/ FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...CRANDON...AURORA...COMMONWEALTH... FENCE...FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA... WAUSAUKEE...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD... MOUNTAIN...TOWNSEND...WHITEFISH BAY...SHAWANO...NEW LONDON... WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE... PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS... MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT 253 PM CST TUE JAN 12 2016 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. * WIND CHILL VALUES ARE EXPECTED TO FALL INTO THE 20 BELOW TO 25 BELOW ZERO RANGE. * WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A WARM COAT...HAT...AND GLOVES. && $$
3 follow-up statements
229 WWUS43 KGRB 130231 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 831 PM CST TUE JAN 12 2016 ...LOW WIND CHILLS EXPECTED TONIGHT INTO WEDNESDAY MORNING... .TEMPERATURES ARE EXPECTED TO FALL BELOW ZERO ACROSS MOST OF THE AREA OVERNIGHT. THE COLD AIR WILL COMBINE WITH WEST WINDS TO PRODUCE WIND CHILLS IN THE 20 BELOW TO 30 BELOW ZERO RANGE OVERNIGHT AND CONTINUING THROUGH MID-MORNING ON WEDNESDAY. WIZ005-010-018-019-030-035-036-131030- /O.CON.KGRB.WC.Y.0003.160113T0300Z-160113T1500Z/ VILAS-ONEIDA-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...MERRILL...TOMAHAWK...ANTIGO...WAUSAU...WESTON... MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER 831 PM CST TUE JAN 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WIND CHILL VALUES WILL SETTLE INTO THE 20 BELOW TO 30 BELOW ZERO RANGE OVERNIGHT...AND REMAIN THERE THROUGH MID-MORNING WEDNESDAY. * WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A WARM COAT...HAT...AND GLOVES. && $$ WIZ011>013-020>022-031-037>040-045-048>050-073-074-131030- /O.CON.KGRB.WC.Y.0003.160113T0600Z-160113T1500Z/ FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...CRANDON...AURORA...COMMONWEALTH... FENCE...FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA... WAUSAUKEE...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD... MOUNTAIN...TOWNSEND...WHITEFISH BAY...SHAWANO...NEW LONDON... WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE... PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS... MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT 831 PM CST TUE JAN 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * WIND CHILL VALUES WILL SETTLE INTO THE 20 BELOW TO 25 BELOW ZERO RANGE AFTER MIDNIGHT...AND REMAIN THERE THROUGH MID-MORNING WEDNESDAY. * WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A WARM COAT...HAT...AND GLOVES. && $$ JS
972 WWUS43 KGRB 130933 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 333 AM CST WED JAN 13 2016 ...LOW WIND CHILLS EXPECTED THIS MORNING... .BELOW ZERO TEMPERATURES WILL COMBINE WITH WEST WINDS TO PRODUCE WIND CHILLS IN THE 20 BELOW TO 30 BELOW ZERO RANGE THROUGH MID- MORNING. WIZ005-010-018-019-030-035-036-131500- /O.CON.KGRB.WC.Y.0003.000000T0000Z-160113T1500Z/ VILAS-ONEIDA-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...MERRILL...TOMAHAWK...ANTIGO...WAUSAU...WESTON... MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER 333 AM CST WED JAN 13 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WIND CHILL VALUES OF 20 BELOW TO 30 BELOW ZERO ARE EXPECTED THROUGH MID-MORNING. * WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A WARM COAT...HAT...AND GLOVES. && $$ WIZ011>013-020>022-031-037>040-045-048>050-073-074-131500- /O.CON.KGRB.WC.Y.0003.000000T0000Z-160113T1500Z/ FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...CRANDON...AURORA...COMMONWEALTH... FENCE...FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA... WAUSAUKEE...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD... MOUNTAIN...TOWNSEND...WHITEFISH BAY...SHAWANO...NEW LONDON... WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE... PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS... MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT 333 AM CST WED JAN 13 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WIND CHILL VALUES OF 20 BELOW TO 25 BELOW ZERO ARE EXPECTED THROUGH MID-MORNING. * WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A WARM COAT...HAT...AND GLOVES. && $$ KURIMSKI
739 WWUS43 KGRB 131442 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 842 AM CST WED JAN 13 2016 WIZ005-010-018-019-030-035-036-131545- /O.EXP.KGRB.WC.Y.0003.000000T0000Z-160113T1500Z/ VILAS-ONEIDA-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER... RHINELANDER...MERRILL...TOMAHAWK...ANTIGO...WAUSAU...WESTON... MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER 842 AM CST WED JAN 13 2016 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... WIND CHILL VALUES HAVE RISEN ABOVE ADVISORY CRITERIA...BUT WILL REMAIN BELOW ZERO THIS MORNING. $$ WIZ011>013-020>022-031-037>040-045-048>050-073-074-131545- /O.EXP.KGRB.WC.Y.0003.000000T0000Z-160113T1500Z/ FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-MENOMINEE- NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...CRANDON...AURORA...COMMONWEALTH... FENCE...FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...NIAGARA... WAUSAUKEE...KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD... MOUNTAIN...TOWNSEND...WHITEFISH BAY...SHAWANO...NEW LONDON... WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...REDGRANITE... PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS... MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...GILLETT 842 AM CST WED JAN 13 2016 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... WIND CHILL VALUES HAVE RISEN ABOVE ADVISORY CRITERIA...BUT WILL REMAIN BELOW ZERO THIS MORNING. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 12, 2:52 PM CST, 1 minute earlier.
Area forecast discussion, Jan 12, 2:52 PM CST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 252 PM CST TUE JAN 12 2016 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 252 PM CST TUE JAN 12 2016 MAIN CONCERNS DURING THIS PART OF THE FORECAST ARE WIND CHILLS TONIGHT INTO WEDNESDAY MORNING...AND THEN CHANCES FOR SNOW. LAKE EFFECT SNOW SHOWERS ACROSS NORTH CENTRAL WISCONSIN AND LAKE EFFECT CLOUDS/FLURRIES OVER THE NORTHEAST HALF OF THE FORECAST AREA SHOULD DIMINISH AND THEN END THIS EVENING AS WINDS ALOFT AND AT THE SURFACE BACK...BECOMING UNFAVORABLE FOR LAKE EFFECT. SKIES SHOULD THEN BE MOSTLY CLEAR/PARTLY CLOUDY FOR MUCH OF THE NIGHT. WINDS WILL DECREASE AS A SURFACE RIDGE MOVES INTO THE STATE DURING NIGHT. TEMPERATURES WILL BE QUITE A BIT COLDER OVERNIGHT THAN THEY WERE THIS MORNING DUE TO FEWER CLOUDS AND LIGHTER WINDS. WINDS ARE NOT EXPECTED TO GO CALM OR LIGHT AND VARIABLE...SO THEY WILL BE STRONG ENOUGH TO COMBINE WITH THE COLDER TEMPERATURES TO PRODUCE WIND CHILLS MOSTLY IN THE 15 BELOW TO 25 BELOW ZERO RANGE ACROSS THE ENTIRE AREA OVERNIGHT. GOING WITH WIND CHILL HEADLINES AGAIN TONIGHT INTO TOMORROW MORNING THOUGH CONDITIONS IN FAR EASTERN WISCONSIN WILL PROBABLY BE MARGINAL. THERE IS A CHANCE FOR SNOW STARTING LATE WEDNESDAY MORNING WITH WARM ADVECTION AND A MID LEVEL SHORT WAVE. CHANCES START IN CENTRAL WISCONSIN AND THEN SPREAD NORTHEAST DURING THE DAY. MODELS DO NOT SHOW MUCH QPF AND 12Z PRECIPITABLE WATER VALUES FROM SOUNDS AT GRB AND UPSTREAM LOCATIONS WERE AROUND 0.10 INCH OR LESS. WITH THIS IN MIND...HAVE 12Z WED THROUGH 00Z THU SNOWFALL TOTALS WELL BELOW AN INCH. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 252 PM CST TUE JAN 12 2016 WHILE THE FIRST FOCUS IS ON FRIDAY INTO FRIDAY EVENING PERIOD FOR PRECIPITATION OVER THE GREAT LAKES...WILL FIRST NEED TO CONTEND WITH A FEW WEAKER SYSTEMS THIS LATE WEDNESDAY INTO THURSDAY. A MORE ZONAL FLOW DEVELOPS MID WEEK LIFTING THE 850 FRONTAL BOUNDARY NORTHWARD. UPPER JET LETS SHIFT NORTH AS WELL AS PERIODS OF RETURN FLOW ISENT LIFT WILL ASSIST WITH THE FRONT FOR PERIODS OF LIGHT SNOW. ATMOSPHERE IS MOISTURE STARVED SO LITTLE SNOW IS EXPECTED THROUGH WEDNESDAY NIGHT...BUT WITH PWATS GRADUALLY IMPROVING TO 0.25 INCHES BY THURSDAY...AN INCH OR TWO OF SNOW POSSIBLE OVER NORTHERN WISCONSIN. MEDIUM RANGE MODELS ARE GETTING IN A LITTLE BETTER AGREEMENT WITH THE THURSDAY NIGHT INTO FRIDAY NIGHT SYSTEM. A BROAD 850 LOW PRESSURE SYSTEM IS PROGGED TO TRACK OVER THE STATE ON FRIDAY. STILL SOME PHASING ISSUES WITH THIS SYSTEM AS INITIAL DYNAMICS AND AVAILABLE MOISTURE WITH THE NORTHERN STREAM SO BEST SNOWFALL POTENTIAL NORTH AND A MIX OVER CENTRAL AND EAST CENTRAL WI. BUT LATER FRIDAY INTO FRIDAY NIGHT...SOME GULF MOISTURE ATTEMPTS TO LIFT NORTHWARD WITH SOME SOUTHERN STREAM ENERGY. PROGS IN AGREEMENT WITH TRACKING THIS SYSTEM EASTWARD DURING DEVELOPMENT...BUT IF THIS SYSTEM SLOWS DOWN...THEN SNOWFALL AMOUNTS WOULD INCREASE OVER MUCH OF THE FORECAST AREA INCLUDING EAST CENTRAL WISCONSIN. FOR THIS FORECAST PACKAGE...THE MODELS REMAIN PROGRESSIVE WITH A FASTER DEPARTURE EAST. AFTER A PERIOD OF MODIFYING TEMPERATURES THIS WEEK...COLDER AIR WILL AFTER SATURDAY AS THE STORM SYSTEM DEPARTS THE REGION. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1158 AM CST TUE JAN 12 2016 VFR CONDITIONS SHOULD PREVAIL ACROSS MOST OF THE AREA THROUGHOUT THE TAF VALID PERIOD. NORTH CENTRAL WISCONSIN WILL BE THE EXCEPTION TODAY WITH SOME MVFR CIGS AND MVFR/IFR CIGS IN LAKE EFFECT SNOW SHOWERS. LAKE EFFECT SHOULD MOVE OUT OF THE AREA BY LATE TODAY AS WINDS BACK AT THE SURFACE AND ALOFT...RESULTING IN TRAJECTORIES UNFAVORABLE FOR LAKE EFFECT IN NORTHERN WISCONSIN. OTHERWISE AN INCREASE IN HIGH AND MIDDLE CLOUDS IS EXPECTED TO OCCUR LATE TONIGHT THROUGH WEDNESDAY MORNING...WITH MVFR CIGS AND SNOW HOLDING OFF UNTIL AFTER 18Z. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY FOR WIZ011>013-020>022-031-037>040-045-048>050-073-074. WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR WIZ005-010-018-019-030-035-036. && SHORT TERM.....MG LONG TERM......TDH AVIATION.......MG
Hazardous weather outlook, Jan 12, 2:53 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 253 PM CST TUE JAN 12 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 253 PM CST TUE JAN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT WIND CHILL READINGS TONIGHT WILL FALL TO 20 BELOW TO 30 BELOW ZERO ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY DANGEROUS WIND CHILLS READINGS BETWEEN 20 TO 30 BELOW ARE POSSIBLE THROUGH MID MORNING WEDNESDAY. PERIODS OF LIGHT SNOW WILL LIKELY OCCUR LATE WEDNESDAY MORNING THROUGH THURSDAY NIGHT...WHICH WILL PRODUCE SLICK ROADS AT TIMES. A DEVELOPING STORM SYSTEM IS EXPECTED TO TRACK NORTHEAST FROM THE CENTRAL PLAINS FRIDAY INTO SATURDAY. THE STORM HAS THE POTENTIAL TO PRODUCE SIGNIFICANT SNOW ACCUMULATIONS...BUT UNCERTAINTY STILL EXISTS WITH THE INTENSITY AND TRACK OF THIS STORM. ANYONE WITH TRAVEL PLANS FRIDAY NIGHT INTO SATURDAY SHOULD CLOSELY MONITOR LATER FORECASTS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD OVERNIGHT SNOWFALL TOTALS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-132100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 253 PM CST TUE JAN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MG/TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 8:38 PM CST | Lake Effect Snow Advisory | GRB | Vilas | 15 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.